# SDR CVU2005F00002

- Difficulty date: July 15, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N44MA
- Make and model: Beech 65-B80
- Aircraft serial: LD412
- Engine: Lyc IO720A1B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part serial: L15605YA
- Condition: Worn
- Location: Engine
- Part time: 720 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL METAL FLAKES KEPT RE-APPEARING IN THE OIL SCREENS.  FOUND WORN CAM NR 5 AND NR 6 CYLINDER INTAKE VALVES.  ENGINES REMOVED FOR REPAIR.  USE MFG ENGINE OIL ADDITIVE FROM TIME OF OVERHAUL.  RUN ENGINE FREQUENTLY. (K)
